# SDR AALA202004309002

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 56,051 hours, 23,215 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CAPTAINS SLIDING WINDOW VERY DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED SLIDING WINDOW TRACK PER MM 56-12-11 OPS CHKS OK.
